2 doctors weighed in:

I have had almost 30 MRI scans. I have liver adenomas , pituitary ., ect. I was scanned yest , now swollen eyes and itchy, mild rash..? Gado?

2 doctors weighed in
Dr. Jay Bradley
Ophthalmology - LASIK Surgery
1 doctor agrees

In brief: Possibly

This could be allergic reaction to the contrast or something else entirely.
Try using some Benadryl (diphenhydramine) and if symptoms worsen call your doctor. If it is from the contrast, then your symptoms will recur after your next mri.

In brief: Possibly

This could be allergic reaction to the contrast or something else entirely.
Try using some Benadryl (diphenhydramine) and if symptoms worsen call your doctor. If it is from the contrast, then your symptoms will recur after your next mri.
Dr. Jay Bradley
Dr. Jay Bradley
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors